Ask an expert
Question

13 Mar 2003

Concerned
Hi doc
Lately my periods have been upnormal, I changed my contraceptives in October from Triphasil and now using Nordete. I changed because I used to experience a lot of headaches and since using Nordete the headaches have been minimized. Since I started using Nordete pills, my period is much less than it used to be, I usually have it for three days only and not much is coming out. I had my period yesterday and only a few blood clots where coming out and today there is almost nothing. I am a bit worried could there be something wrong or is this just an effect of the new contraceptives. Please advice
Answer 397 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Babes, I doubt that anything’s the matter. It’s probably due to the new contraceptive and nothing to worry about. As long as you see your period at the right time of the month you should be OK. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.